# SDR HEEA0014959

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 614764021
- Condition: Malfunctioned
- Location: Cockpit Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAUGE READS 410 NR AT FLAT PITCH AND 430 IN FLIGHT.  SOMETIMES PEGS OUT ON HIGH SIDE.
